One-dimensional P-algorithm with convergence rate O(n-3+δ) for smooth functions

J. Calvin, A. Žilinskas

Research output: Contribution to journalArticlepeer-review

19 Scopus citations

Abstract

Algorithms based on statistical models compete favorably with other global optimization algorithms as shown by extensive testing results. A theoretical inadequacy of previously used statistical models for smooth objective functions was eliminated by the authors who, in a recent paper, have constructed a P-algorithm for a statistical model for smooth functions. In the present paper, a modification of that P-algorithm with an improved convergence rate is described.

Original languageEnglish (US)
Pages (from-to)297-307
Number of pages11
JournalJournal of Optimization Theory and Applications
Volume106
Issue number2
DOIs
StatePublished - Aug 2000

All Science Journal Classification (ASJC) codes

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Keywords

  • Convergence
  • Optimization
  • Statistical models

Fingerprint Dive into the research topics of 'One-dimensional P-algorithm with convergence rate O(n<sup>-3+δ</sup>) for smooth functions'. Together they form a unique fingerprint.

Cite this